# SDR IPXA2024053028466

- Difficulty date: April 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, EXTERNAL SKIN HEX COVERS DAMAGED; DOT 117-020. REMOVED AND REPLACED CREW DOOR HIST POINT COVERS IAW AMM 11-00-11/001.
